# SDR DL72S981321

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED INSIDE OF VERT STAB 4TH BAY DOWN FROM OPENING STR 5 ON RT SIDE CRACK IS ON VERT LEG.  REMOVED FASTENERS, DRILLED OP REPAIR PARTS PER MM 55-30-0 PG 802.  INSTALLED DOUBLER PER MM 55-30-0 PG 802.
